MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA NEONATAL AND PEDIATRIC TT (TIGHT-TO-SHAFT; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA NEONATAL AND PEDIATRIC TT (TIGHT-TO-SHAFT; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 67P055
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the pre-test, the cuff inflates asymmetrically.No patient involvement was reported.
 
Additional Manufacturer Narrative
Other, other text: h6: health impact and evaluation codes: updated h10: a device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Functional testing found the cuff only inflated one side.According to the ifu (instruction for use) the pilot balloon was manipulated, and the cuff inflated.After the whole cuff inflated, it was deflated and inflated 4 times, all the time the cuff inflated completely and symmetrically, based on analysis the complaint is not confirmed.Device passed all functional testing.No problem found.Root cause cannot be determined as the sample was successfully tested and no discrepancies were detected.This issue will be monitored for any increase in occurrence.If the occurrence of this issue increases significantly, additional investigative action will be taken accordingly.This remediation mdr was generated under protocol (b)(4), as a result of warning letter (b)(4).

Brand Name
BIVONA NEONATAL AND PEDIATRIC TT (TIGHT-TO-SHAFT
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15202898
Report Number3012307300-2022-15176
Device Sequence Number20396253
Product Code JOH
UDI-Device Identifier15021312006308
UDI-Public15021312006308
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K944178
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/12/2025
Device Model Number67P055
Device Catalogue Number67P055
Device Lot Number3987939
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2020
Supplement Date Received by Manufacturer05/22/2023
Initial Report FDA Received Date08/10/2022
Supplement Report FDA Received Date06/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown